共 50 条
- [2] POLYNOMIAL BOUNDS ON THE NUMBER OF SCATTERING POLES FOR SYMMETRICAL SYSTEMS [J]. ANNALES DE L INSTITUT HENRI POINCARE-PHYSIQUE THEORIQUE, 1991, 54 (02): : 199 - 208
- [3] Polynomial bounds on the number of scattering poles for symmetric systems [J]. Annales de L'I.H.P. Physique Theorique, 1600, 54 (02):
- [6] POLYNOMIAL SYSTEMS - A LOWER-BOUND FOR THE HILBERT-NUMBERS [J]. PROCEEDINGS OF THE ROYAL SOCIETY-MATHEMATICAL AND PHYSICAL SCIENCES, 1995, 450 (1938): : 219 - 224
- [9] Lower bounds for the polynomial calculus [J]. COMPUTATIONAL COMPLEXITY, 1998, 7 (04) : 291 - 324